MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LDL-CHOLESTEROL GEN.3; SYSTEM, TEST, LOW DENSITY, LIPOPROTEIN

ROCHE DIAGNOSTICS LDL-CHOLESTEROL GEN.3; SYSTEM, TEST, LOW DENSITY, LIPOPROTEIN
Catalog Number 07005717190
Medical Device Problem Codes Chemical Problem (2893); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable ldl-cholesterol gen.3 results for one patient sample tested on a cobas 8000 cobas c 502 module when compared to the beckman coulter au5800 module.The initial result on the c 502 was 0.95 mmol/l.The repeat result on the au5800 was 2.92 mmol/l.
 
Additional Manufacturer Narrative
The serial number of the analyzer was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The customer indicated that calibration and quality control over time were within the expected range.The investigation determined the issue was likely due to the presence of a biological interference of the analyte.Per the method sheet, "abnormal liver function affects lipid metabolism; consequently hdl and ldl results are of limited diagnostic value.In some patients with abnormal liver function, the ldl-cholesterol result is significantly negatively biased versus beta quantification result." no product problem was identified.

Brand Name
LDL-CHOLESTEROL GEN.3
Common Device Name
SYSTEM, TEST, LOW DENSITY, LIPOPROTEIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22805848
Report Number1823260-2025-02487
Device Sequence Number9063848
Product Code LBR
UDI-Device Identifier04015630934584
UDI-Public04015630934584
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K143691
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07005717190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown